RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1975 Volume 98(140), Number 4(12), Pages 591–623 (Mi sm3726)

This article is cited in 47 papers

Analytic representation of $CR$-functions

E. M. Chirka


Abstract: The author derives a representation for functions satisfying the tangential Cauchy–Riemann equations on a real hypersurface in $\mathbf C^n$ in terms of a “jump” in the boundary values of certain analytic functions. This representation is then applied to local and global problems in holomorphic extension from the hypersurface, to the problem of polynomial approximation, and to a curvilinear “edge of the wedge” theorem.
Bibliography: 25 titles.

UDC: 517.53

MSC: Primary 32D15; Secondary 32E20

Received: 24.06.1975


 English version:
Mathematics of the USSR-Sbornik, 1975, 27:4, 526–553

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025